Sad Story

The first post on my blog isn’t very cheerful. Full week I tryed hard, I ate not much, I was hungry.

And I lost just a half kilo!

I don’t know if it could be caused by my pills. It is truth that I started to get fat when I started swallow the pills. I’m afraid that I won’t be able to lose my weight because of my pills, because of whatever…

I feel it like unfair because I really really toiled to have less kilos. Everything what I ate I wrote to the caloric table (an aplication in my mobile phone) and I didn’t eat more than 6500 kj a day. It is what is burning by basal metabolism. And I made movements so I should have really more dispense of energy than its intake.

I feel weak, I really feel that I have no energy. When I go longer time or when I lift something heavier up my muscles refuse to cooperate. When I work, I’m thinging much longer than before. Should I eat more? But what will happend if I will eat more? When I eat so a little I don’t lose weight and if I ate more?

It’s odd because first week, I lost 2.5 kg and this week just 0.5 kg. What does it signifies? (Yeah, little success, 3 kg a two weeks!)

Maybe my body just decided that it has just a few food so it must hold the reserves. Maybe later my body will get used to have a few food and will start to lose weight. Really, I hope to!

 

2 thoughts on “Sad Story

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s